# SDR COMA0770056

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 7,565 hours, 5,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 7,565 hours, 5,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM AND RIGHT WEB ARE CORRODED BEYOND LIMITS.  REPLACED FS 280 CROSSBEAM IAW REO 670-53-11-045 AND INSTALLED FABRICATED WEB IAW COMAIR EA 70-5311-01892.
